Alert archive / Colorado / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 142, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 23, 2018, 2:20 PM MDT for Teller County, Colorado. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 23, 2018, 2:20 PM MDT (20:20 UTC)
- Expired
- Jul 23, 2018, 3:00 PM MDT
- In force
- 40 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Teller County, CO
The radar
The Denver radar (KFTG), 100 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 23, 1:27 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 8.3 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 267 J/kg
- Mixed-layer CIN
- -81 J/kg
- Mixed-layer LCL
- 981 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted.
647
WUUS55 KPUB 232020
SVRPUB
COC119-232100-
/O.NEW.KPUB.SV.W.0142.180723T2020Z-180723T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
220 PM MDT MON JUL 23 2018
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Northwestern Teller County in central Colorado...
* Until 300 PM MDT.
* At 220 PM MDT, a severe thunderstorm was located near Florissant,
or 26 miles northwest of Colorado Springs, moving northeast at 30
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Woodland Park, Florissant and Divide.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3913 10504 3896 10504 3892 10517 3889 10533
3913 10533
TIME...MOT...LOC 2020Z 244DEG 25KT 3904 10525
HAIL...1.00IN
WIND...60MPH
$$
Hodanish1 follow-up statement
869
WWUS55 KPUB 232033
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
233 PM MDT MON JUL 23 2018
COC119-232100-
/O.CON.KPUB.SV.W.0142.000000T0000Z-180723T2100Z/
Teller CO-
233 PM MDT MON JUL 23 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM MDT
FOR NORTHWESTERN TELLER COUNTY...
At 233 PM MDT, a severe thunderstorm was located near Westcreek, or
24 miles northwest of Colorado Springs, moving northeast at 30 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Woodland Park, Florissant and Divide.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3913 10504 3896 10504 3892 10517 3889 10533
3913 10533
TIME...MOT...LOC 2033Z 244DEG 25KT 3908 10514
HAIL...1.50IN
WIND...60MPH
$$
HodanishWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 1:53 PM MDT, 27 minutes earlier.
Area forecast discussion, Jul 23, 1:53 PM MDT, 27 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 153 PM MDT Mon Jul 23 2018 .UPDATE... Issued at 140 PM MDT Mon Jul 23 2018 Bulk shear is running higher than previously expected...40-50 knots across parts of the Pikes Peak Region. Additionally, Mixed Layer CAPES are running an estimated 1,000-2,000 J/kg. With steepening mid level lapse rates through the afternoon, should all be sufficient for rotating storms. Plus, high res models are showing supercellular structures, particularly over the Pikes Peak Region. As storms continue to evolve through the afternoon into the evening, bowing structures noted...suggestive of high wind potential. Also, some initial quarter size hail possible mountains and immediately adjacent plains as storms get going this afternoon. So, a Severe Thunderstorm Watch is now in effect until 7 this evening. The Flash Flood Watch also remains in effect. Busy weather ahead in the short term. UPDATE Issued at 1028 AM MDT Mon Jul 23 2018 Issued Flash Flood Watch for all of the southern mtns and urban areas. Guidance is showing areas of heavy qpf for parts of the region today. Given the current near storm environment, these values from the guidance look reasonable. Also, some of this guidance is REALLY pegging the urban areas for some heavy rain. Any heavy rain over the burn scars will cause flash flooding in these areas. Also, SPC has upgraded the regions to SLIGHT risk for severe. \/Hodanish && .SHORT TERM...(Today and tonight) Issued at 346 AM MDT Mon Jul 23 2018 ...Heavy rain and flash flooding possible Today... Current water vapor imagery and upper air analysis indicating weak to moderate westerly flow aloft with center of upper high across west central New Mexico at this time. Water vapor imagery is indicating tail end of embedded shortwave translating across Eastern Colorado and into Western Kansas early this morning, supporting isolated to scattered convection across the Southeast Plains early this morning, with more embedded waves indicated across Northwestern Colorado northeastern Arizona at this time. Early this morning...Have kept isolated to scattered pops in the forecast across the eastern mountains and plains as the tail end of the passing wave continues east across the Plains. Passing wave sending a another weak northerly surge and enhancing low level moisture across the plains, with dew pts in mid 50s to mid 60s at this time. Can't rule out some stratus developing across the lower eastern slopes through mid morning, as northerly low level flow becomes more easterly. Rest of Today and Tonight...Still some differences in guidance, however, with ample moisture and low level upslope in place, along with the more subtle disturbances embedded within the westerly flow aloft, should see isolated to scattered storms developing over the higher terrain through the late morning and early afternoon, with storms increasing in coverage and intensity as they spread east into the more unstable atmosphere across the lower eastern slopes and adjacent plains late this afternoon and across the far SE Plains late this afternoon and evening. With the ample moisture in place, all storms will be capable of producing heavy rain leading to the potential for flash flooding, especially for the newer burn scars and will keep flash flood watch up for this afternoon and evening across the southeast mountains. Considered adding Teller County and Pikes Peak region to the FFA, however, westerly steering flow is progged to increase to between 20-30kts (stronger the further north you go across the state) which will keep storms moving. The increased westerly flow aloft, combined with weak easterly low level flow, will also lead to the potential for strong to marginally severe storms across the I-25 Corridor and eastern Plains, with shears of 30-40kts and CAPEs of 1000-2000 J/KG, supporting possible strong and damaging winds and hail with the strongest storms. The main line of storms looks to push east into Kansas once again through the late evening, however, with the moisture in place can't rule out isolated showers across the area through the overnight hours once again. .LONG TERM...(Tuesday through Sunday) Issued at 346 AM MDT Mon Jul 23 2018 Upper high slides westward into AZ on Tue, keeping NW flow aloft in place across CO. Still plentiful moisture and instability in place over the region Tue afternoon, though with lack of much in the way of upper level forcing, thunderstorms will stay fairly close to the mountains through the day. Given healthy instability (CAPE near 2k J/KG) along I-25 and across the plains, wouldn't be too surprised to see convection push farther east than models suggest Tue evening, as outflow and nw steering flow drive storms toward lower elevations. Storm coverage will be less over wrn portions of the area, especially over the central mountains where drier air filters in from nwrn CO. Temps Tue should rebound somewhat from Monday's cool readings, though maxes will still end up slightly under seasonal averages. On Wed, cold front drops through the area by late day, bringing increased chance for tsra to the eastern mountains and plains by late afternoon/evening, along with the threat for heavy rain as low level moisture sloshes back westward toward the mts. Ahead of the front, maxes will climb back into the 90s over most of the plains, with 80s across the mountains/interior valleys. Cycle then continues Thu, with post frontal upslope developing storms over the mountains in the afternoon, before activity pushes eastward across the I-25 corridor and ern plains Thu evening. Max temps will slip back a few degf Thu afternoon behind the front with mainly 70s/80s across the region. Fri could be the least favorable day of the extended period for convection, as weak lee surface trough turns winds wly along and east of the mountains, which helps shallow out moisture somewhat by afternoon. Still tough to rule out a pop-up tsra just about anywhere Fri afternoon, with best chances over the srn Sangres where deeper moisture lingers. Upper ridge then builds over the wrn U.S. during the weekend, with next cold front dropping south through the plains on Sat. Should see a corresponding increase in tsra chances over the ern mountains and plains Sat afternoon/evening as moisture pushes back westward behind the boundary, with heavy rain again possible. Somewhat drier air then filters south into CO from Sun into early next week, which will begin to reduce but not eliminate tsra chance across the area. Max temps will remain at or slightly below seasonal averages through the period. && .AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon) Issued at 1118 AM MDT Mon Jul 23 2018 Hi res guidance shows strong thunderstorms affecting the KCOS and KPUB areas later this afternoon and early evening. A 2nd round of storms may also affect the two taf sites later this evening. I have included strong gusty winds and hail in the KCOS taf with storm passage. Low cigs may also be an issue late this evening into early tomorrow at KCOS and KPUB. KALS will be primarily be VFR with some tsra possible this afternoon. && .PUB WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until midnight MDT tonight for COZ072>089- 093>099. && UPDATE...LW SHORT TERM...MW LONG TERM...PETERSEN AVIATION...HODANISH
Hazardous weather outlook, Jul 23, 11:48 AM MDT, 2 hours 32 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1148 AM MDT Mon Jul 23 2018 COZ058>089-093>099-241800- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1148 AM MDT Mon Jul 23 2018 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Flash flooding is possible this afternoon and evening across the region. High resolution guidance continues to indicate thunderstorms, capable of producing very heavy rain, will develop by mid afternoon and and move southeast across the southern mountains and then I-25 corridor region. Some of these models explicitly show intense storms moving over the Colorado Springs and Pueblo regions. Heavy rain is also being indicated over the numerous burn scars, especially Waldo Canyon. Heavy rain will also be possible over the remainder of the plains. In addition to the heavy rain potential, severe thunderstorms will be possible across the area, and these storms will be capable of producing damaging winds up to 70 mph and hail up to teh size of ping pong balls. An additional round of thunderstorms capable of producing heavy rain will be possible later this evening across the region. Residents and visitors alike should be weather aware today and tonight, and be prepared to seek safe shelter if dangerous weather develops. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Moisture will remain in place across the area throughout the week, and thunderstorms will be possible each day. At this time the best chance for widespread storms will be Wednesday, Thursday and Saturday, with the eastern mountains and plains having the best chance for heavy rainfall. The main threats from storms will be locally heavy downpours, small hail, wind gusts to 45 mph and lightning. There will the potential for flash flooding each day, especially on recent burn scars. By late week, some severe thunderstorms may be possible as winds aloft increase over the eastern plains. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be highly likely this afternoon and tonight across the eastern mountains and plains. Hodanish
In the hours before
Special weather statement, Jul 23, 1:18 PM MDT, 1 hour 2 minutes before
Special Weather Statement National Weather Service Pueblo CO 118 PM MDT MON JUL 23 2018 COZ065-066-069-231945- La Garita Mountains Above 10000 Ft CO- Saguache County East of Continental Divide below 10000 Ft CO- Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO- 118 PM MDT MON JUL 23 2018 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL SAGUACHE COUNTY UNTIL 145 PM MDT... At 118 PM MDT, Doppler radar was tracking a strong thunderstorm 10 miles northwest of La Garita, or 42 miles northwest of Alamosa, moving east at 35 mph. Dime size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Moffat. LAT...LON 3782 10646 3799 10650 3814 10585 3787 10579 TIME...MOT...LOC 1918Z 259DEG 29KT 3792 10639 Hodanish
Special weather statement, Jul 23, 1:41 PM MDT, 39 minutes before
Special Weather Statement
National Weather Service Pueblo CO
141 PM MDT MON JUL 23 2018
COZ076-077-081-083-232015-
Western/Central Fremont County Below 8500 Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-Northwestern Fremont County Above 8500Ft CO-
141 PM MDT MON JUL 23 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FREMONT AND
SOUTHWESTERN TELLER COUNTIES UNTIL 215 PM MDT...
At 141 PM MDT, Doppler radar was tracking a strong thunderstorm near
Waugh Mountain, or 50 miles west of Colorado Springs, moving east at
20 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Waugh Mountain.
LAT...LON 3873 10531 3846 10536 3857 10584 3869 10582
3870 10533 3873 10533
TIME...MOT...LOC 1941Z 279DEG 17KT 3865 10574
HodanishSpecial weather statement, Jul 23, 1:46 PM MDT, 34 minutes before
Special Weather Statement National Weather Service Pueblo CO 146 PM MDT MON JUL 23 2018 COZ065-066-069-070-232030- La Garita Mountains Above 10000 Ft CO- Alamosa Vicinity/Central San Luis Valley Below 8500 Ft CO- Saguache County East of Continental Divide below 10000 Ft CO- Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO- 146 PM MDT MON JUL 23 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN RIO GRANDE AND SOUTH CENTRAL SAGUACHE COUNTIES UNTIL 230 PM MDT... At 146 PM MDT, Doppler radar was tracking a strong thunderstorm near La Garita, or 36 miles northwest of Alamosa, moving southeast at 10 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Center and La Garita. LAT...LON 3782 10648 3796 10634 3782 10600 3760 10621 TIME...MOT...LOC 1946Z 307DEG 10KT 3785 10634 Hodanish
Special weather statement, Jul 23, 2:09 PM MDT, 11 minutes before
Special Weather Statement National Weather Service Pueblo CO 209 PM MDT MON JUL 23 2018 COZ065-066-069-232100- La Garita Mountains Above 10000 Ft CO- Saguache County East of Continental Divide below 10000 Ft CO- Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO- 209 PM MDT MON JUL 23 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL RIO GRANDE AND SOUTH CENTRAL SAGUACHE COUNTIES UNTIL 300 PM MDT... At 208 PM MDT, Doppler radar was tracking a strong thunderstorm 16 miles west of La Garita, or 46 miles northwest of Alamosa, moving southeast at 15 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Del Norte and La Garita. LAT...LON 3786 10666 3802 10653 3785 10613 3763 10632 TIME...MOT...LOC 2008Z 304DEG 15KT 3791 10653 Hodanish
Special weather statement, Jul 23, 2:11 PM MDT, 9 minutes before
Special Weather Statement National Weather Service Pueblo CO 211 PM MDT MON JUL 23 2018 COZ072-073-078>080-087-232100- Wet Mountains between 6300 and 10000Ft CO- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO- Wet Mountain Valley Below 8500 Ft CO- Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO- Northern Sangre de Cristo Mountains above 11000 Ft CO- Wet Mountains above 10000 Ft CO- 211 PM MDT MON JUL 23 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HUERFANO... SOUTHEASTERN CUSTER...EASTERN SAGUACHE AND SOUTHWESTERN PUEBLO COUNTIES UNTIL 300 PM MDT... At 211 PM MDT, Doppler radar was tracking a strong thunderstorm 8 miles northeast of Crestone Peak, or 44 miles northeast of Alamosa, moving southeast at 15 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Great Sand Dunes, Silver Cliff and Westcliffe. A Severe Thunderstorm Watch remains in effect until 700 PM MDT for southeastern Colorado. LAT...LON 3797 10558 3813 10545 3796 10504 3774 10524 TIME...MOT...LOC 2011Z 304DEG 15KT 3802 10544 Hodanish
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 6:08 PM MDT | Special Weather Statement | PUB | Crowley | 52 min |
| Jul 22, 6:21 PM MDT | Special Weather Statement | PUB | Las Animas | 39 min |
| Jul 22, 6:24 PM MDT | Special Weather Statement | PUB | Kiowa | 51 min |
| Jul 22, 6:30 PM MDT | Special Weather Statement | PUB | Las Animas | 30 min |
| Jul 22, 6:46 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 29 min |
| Jul 22, 6:53 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 24 min |
| Jul 22, 7:02 PM MDT | Special Weather Statement | PUB | Bent | 43 min |
| Jul 22, 7:16 PM MDT | Special Weather Statement | PUB | Kiowa | 44 min |
| Jul 22, 7:31 PM MDT | Areal Flood Advisory | PUB | Kiowa | 2 hr |
| Jul 22, 7:36 PM MDT | Special Weather Statement | PUB | Bent | 39 min |
| Jul 22, 7:40 PM MDT | Special Weather Statement | PUB | Las Animas | 50 min |
| Jul 22, 8:09 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent, Prowers | 36 min |
| Jul 22, 8:15 PM MDT | Special Weather Statement | PUB | Baca | 45 min |
| Jul 22, 8:44 PM MDT | Special Weather Statement | PUB | Bent | 46 min |
| Jul 22, 8:53 PM MDT | Areal Flood Advisory | PUB | Bent, Prowers | 114 min |
| Jul 22, 8:54 PM MDT | Special Weather Statement | PUB | Baca | 36 min |
| Jul 22, 8:57 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Prowers | 33 min |
| Jul 22, 9:04 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 26 min |
| Jul 22, 9:28 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 62 min |
| Jul 22, 10:27 PM MDT | Special Weather Statement | PUB | Baca | 48 min |
| Jul 22, 11:13 PM MDT | Flash Flood Watch | PUB | Alamosa, Baca, Bent, Chaffee, Costilla, Crowley and 11 more | 25 hr |
| Jul 23, 1:18 PM MDT | Special Weather Statement | PUB | Saguache | 27 min |
| Jul 23, 1:41 PM MDT | Special Weather Statement | PUB | Fremont | 34 min |
| Jul 23, 1:46 PM MDT | Special Weather Statement | PUB | Saguache | 44 min |
| Jul 23, 2:01 PM MDT | Severe Thunderstorm Warning | PUB | Fremont | 44 min |
| Jul 23, 2:09 PM MDT | Special Weather Statement | PUB | Saguache | 51 min |
| Jul 23, 2:11 PM MDT | Special Weather Statement | PUB | Custer | 49 min |
| Jul 23, 2:13 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Fremont | 32 min |
| Jul 23, 2:23 PM MDT | Special Weather Statement | PUB | 37 min | |
| Jul 23, 2:38 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Teller | 52 min |
| Jul 23, 2:59 PM MDT | Special Weather Statement | PUB | 31 min | |
| Jul 23, 3:24 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Teller | 51 min |
| Jul 23, 3:29 PM MDT | Special Weather Statement | PUB | Huerfano | 31 min |
| Jul 23, 3:42 PM MDT | Areal Flood Advisory | PUB | El Paso, Teller | 3 hr |
| Jul 23, 3:48 PM MDT | Tornado Warning | PUB | El Paso, Teller | 27 min |
| Jul 23, 4:07 PM MDT | Flash Flood Warning | PUB | El Paso, Teller | 3 hr |
| Jul 23, 4:14 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Teller | 46 min |
| Jul 23, 4:21 PM MDT | River Flood Warning | PUB | El Paso | 3 hr |
| Jul 23, 4:22 PM MDT | Flash Flood Warning | PUB | Costilla, Huerfano | 3 hr |
| Jul 23, 4:34 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Teller | 26 min |
| Jul 23, 4:47 PM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Jul 23, 4:56 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 49 min |
| Jul 23, 5:14 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 46 min |
| Jul 23, 5:20 PM MDT | Tornado Warning | PUB | El Paso, Pueblo | 25 min |
| Jul 23, 5:26 PM MDT | Severe Thunderstorm Warning | PUB | Fremont | 64 min |
| Jul 23, 5:56 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero, Pueblo | 49 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.